Stability results for generalized contractions in partial metric spaces

Fatma Al- Sirehy

Abstract


In 1994, Mathews [7] introduced the notion of partial metric spaces as a part of his study of denotational semantics of data.ow networks and obtained a generalization of the Banach contraction principle in partial metric spaces. In this paper, we prove stability results in partial metric spaces.

Full Text: PDF

How to Cite this Article:

Fatma Al- Sirehy, Stability results for generalized contractions in partial metric spaces, Advances in Fixed Point Theory, Vol 2, No 2 (2012), 238-247

Copyright © 2012 Fatma Al- Sirehy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.